# SDR DL764020787

- Difficulty date: July 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 5,495 hours, 2,268 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T63102
- Condition: Tripped
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE MSG ON T/O FROM LAX.  DUE TO LIMITED FLAPS 20 LANDING AND SHORT RUNWAY IN OGG, DIVERTED TO HNL.  FOUND NR 6 FLAP ROTARY ACTUATOR TRIPPED.  RESET SAME FLAPS/SLATS, OPS NORMAL.
